Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering with skin allergy, temporarily eases with dexona injection. Beat treatment advice?

Sir, My Father is Suffering From Skin allergy . and he is taking treatment since 20 years. but there is no response of medicines. if he takes dexona injection he feel good. itching is also stop but after few days when effect of injection will stop then itching will started automatically. Sir please suggest better medical treatment my father is 67 years old.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Raj,hello

dexona injection which contains dexamethasone, a steroid, will improve itching due to any allergy. But steoids have their own side effects, some of them really dangerous if taken for long time. So my advice is that don't repeatedly take dexona injection without medical advice. So consult a good Dermatologist if previous medication is not working.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor